| Model Number |
02.12.E0310FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
03/16/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 mar 2026.Lot 2407628: (b)(4) items manufactured and released on 17-april-2024.Expiration date: 2029-april-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
Revision surgery after 11 months after primary due toinstability in flexion and the cause is unknown.No trauma was reported.The surgeon revised the insert from a 10mm to a 14mm to address the instability.The surgery was completed successfully.